# SDR SWAA2025021184633

- Difficulty date: January 9, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 40,621 hours, 19,284 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE SUPPORT STRUCTURE WING TO BODY FAIRING LOCATED BS500I BETWEEN S-18R TO S-20R FUSELAGE EXTERIOR 2024-779428<[01] TOOL USED: POWER PACK: P/N: FMK0003223; S/N: PE0412/63335; DUE DATE: 17-JUN-25; MULTIMETER: P/N: FLUKE 87; S/N: 42180179; DUE DATE: 26-MAR-25; THERMOMETER: P/N: FLUKE 566; S/N: 66950076WS; DUE DATE: 18-DEC-25.;[02] REPLACED SUPPORT ANGLE LOCATED STRUCTURE WING TO BODY FAIRING LOCATED BS500I BETWEEN S-18R TO S-20R FUSELAGE EXTERIOR IAW B737-800 SRM 51-40-02-0G. AND DWG 149A7101 SHEET 11 REV:-. SEE INDIVIDUAL SIGN OFFS BELOW.;[03] CERTIFIED CORRECTIVE ACTION STEP 1
